# SDR TRAX200800058

- Difficulty date: January 7, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 31,409 hours, 34,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AND CHORD ANGLE CORRODED BETWEEN FR 38-39 STR 17L.   INTERCOSTAL REPLACED IAW SRM 51-25-01.
